# SDR 96UAL900924

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 940114
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT AIR CONDITIONING PACK TRIPPED AT FLIGHT LEVEL 050.  RESET PACK BUT TRIPPED AGAIN AT FL 250.  DIVERTED TO LHR.  *S/D*  AIRCRAFT DEPARTED CDG WITH RIGHT AIR CYCLE MACHINE INOPERATIVE.  AFTER DEPARTURE THE LEFT PACK FAILED AND THE AIRCRAFT DIVERTED TO LHR.  FAILURE WAS ISOLATED TO THE LEFT PACK FLOW SENSOR, (P/N 810230-2), WHICH WAS REPLACED.
